# SDR JJBA20220513030

- Difficulty date: May 13, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CENTER DOOR GUSSET FR15 LBL28. REMOVED AND REPLACED FWD ENTRY DOOR GUSSET FR15 LBL28
